Doctor insights on:
Diet Pills Cause Eye Pressure
Some may: Very few medications cause elevated eye pressure in and of themselves. Some eyes are shaped in such a way as to be at risk for increased pressure (narrow angles). Certain medications are able to cause narrow angles to become even more narrow, causing the pressure in the eye to elevate. If you are at risk for certain glaucomas, you should see a doctor before starting any new diet medication. ...Read moreSee 1 more doctor answer
Anorectic agents generally known as diet pills are medications which decrease or inhibit appetite and aid in the reduction of food intake, therefore aiding weightmloss. Most currently FDA-approved appetite medications are dispensed by prescription due to potential side effects and contraindications. Diet pills alone are seldom successful in deriving long-term weight reduction. They should only be taken under the direct supervision of a physician specifically trained in their use as a part of a multi-modal treatment program including diet, exercise, ...Read more
Diet pills are never: A great option regardless of hypertension.Get a more detailed answer ›
No, : No, i would not recommend taking diet pills if your blood pressure is high. Many diet pills can raise your blood pressure. Also i would not recommend taking herbal medications for diet as they can also often raise the blood pressure. Try to walk a mile a day if you can, drink adequate water, and reduce your salt intake as much as you can, as these will help both your blood pressure and weight. ...Read moreSee 1 more doctor answer
No magic: None really. Firstly there aren't really any effective wt loss meds. Over the counter meds are either ineffective dangerous or both. Diet , exercise , counseling and for severe obesity bariatric procedures are the real options. Even a 10# wt loss can reduce your BP so modest wt loss is a real treatment for high bp. ...Read moreSee 1 more doctor answer
2yrs ago I Took diet pill that was recalled since then I have been having yellowing of eyes and liver pain and weight loss. What could this be?
Phentermine: I can't really answer this question because you didn't say which high blood pressure medication you are taking. However, i don't know too many physicians on healthtap who would recommend taking diet pills for weight loss. Weight loss requires physical activity & healthy nutrition with calories burned exceeding calories consumed. Take care. ...Read moreSee 1 more doctor answer
Taking meds for hypo thyroid/high blood pressure. Is it safe to take garcinia cambogia?In past i took diet pill and it almost destroyed me! yes or no?
refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more
- Talk to a doctor live online for free
- Do diet pills cause high eye pressure?
- Can diet pills cause hyperthyroidism?
- Can diet pills cause hypothyroidism?
- Ask a doctor a question free online
- Do diet pills cause hypothyroidism?
- What causes pressure in the eye?
- Eye pressure causes symptoms
- Pressure behind the eye causes
- Talk to a bariatrician online for free